Volume 7, Issue 2 (International Journal of Optics and Photonics (IJOP) Vol 7, No 2, Summer-Fall 2013)                   IJOP 2013, 7(2): 91-103 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

khodamohammadi A, Khayatjafary A, Aghbolaghi R. Calculating Magnetic Permeability Response of a Conducting Square Ring Structure. IJOP. 2013; 7 (2) :91-103
URL: http://ijop.ir/article-1-153-en.html
Abstract:   (2567 Views)
In the present work, we investigate the tunability of the magnetic response of a new structure. A lattice of periodically arranged close-packed square conducting rings has been studied for this purpose. Here, instead of enhancing the magnetic activity via resonance, like in split-ring resonators, we concentrate on the analysis of the interactions between these rings. The core idea is to design an array with negligible capacity and to focus on inductive interactions between its building cells. In other words, in this structure, the enhancement of the microscopic process has been attained by the interaction of its building block, i.e. a collective feature has been considered. It is our goal to obtain a sizable magnetic response with this new approach. Our ultimate goal is to demonstrate that the relative magnetic permeability of this architecture could be less than one or even less than zero.
Full-Text [PDF 383 kb]   (752 Downloads)    
Type of Study: Research | Subject: Special
Received: 2014/01/18 | Revised: 2015/02/24 | Accepted: 2014/05/4 | Published: 2014/08/14

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | International Journal of Optics and Photonics

Designed & Developed by : Yektaweb